MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. CLARIVEIN IC INFUSION CATHETER

MERIT MEDICAL SYSTEMS INC. CLARIVEIN IC INFUSION CATHETER
Model Number 65-018-E4S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pulmonary Embolism (1498)
Date of Event 03/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.
 
Event or Problem Description
The account alleges that on (b)(6) 2020 a mechanical occlusion chemical ablation [moca] procedure was successfully completed on a patient.The patient was discharged to home later that day.On (b)(6) 2020 the practice was notified by a family member that the patient had been admitted to the hospital and diagnosed with a pulmonary embolism [pe].

Brand Name
CLARIVEIN IC INFUSION CATHETER
Common Device Name
INFUSION CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan, ut
MDR Report Key9989050
Report Number1721504-2020-00026
Device Sequence Number11687556
Product Code KRA
UDI-Device Identifier10854339004027
UDI-Public10854339004027
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153502
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number65-018-E4S
Device Catalogue Number65-018-E4S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;